MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. GUARDIAN® TIBIAL SLEEVE POLY SPACER 20MM; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. GUARDIAN® TIBIAL SLEEVE POLY SPACER 20MM; KNEE COMPONENT
Model Number 25001220
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, in the revision on (b)(6)2022 dr.(b)(6) removed the femur, midsection, stem, poly, and hinge and replaced it with new parts because the patient was complaining of some pain.

Brand Name
GUARDIAN® TIBIAL SLEEVE POLY SPACER 20MM
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key14104855
Report Number3010536692-2022-00118
Device Sequence Number14621738
Product Code JDI
UDI-Device IdentifierM684250012201
UDI-PublicM684250012201
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K013035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number25001220
Device Catalogue Number25001220
Device Lot Number1762445
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/24/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2022
Supplement Date Received by Manufacturer03/24/2022
Initial Report FDA Received Date04/13/2022
Supplement Report FDA Received Date06/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown